« Be still my beating heart | Main | People who are not me »

July 28, 2005

Comments

Feed You can follow this conversation by subscribing to the comment feed for this post.

Lorraine

Well, yuck!!

It seems to me that 23 days is a long time to still be experiencing caffeine withdrawal.

{{{{hugs}}}} and hopes for feeling better soon!

rosurfer

why don't you try some Vitamax or some Spirulina? Your body lacks the caffeine it got used to... you need some fresh energy to replace it. Go for vitamins, go for energy drinks in the morning.
Go for RedBull :)

btw... http://www.redbullflugtag.ro/ ... in september that crazy contest will happen here too ;)

Kim

Hi Doug!
I spent many hours reading through your archives because I used to live in Bucharest and now live in Tirana so we have a lot in common! I was just about to go to bed when I noticed that your blog about "A Curious Trend in the Balkans" is on page 2 of the Albanian Daily News and is posted as "Opinion". Your name is given and it says it is from a weblog. You might find this interesting... or not :)
Kim

Carlos

This is sort of like watching that magician sit in a block of ice for a week. How does it do it?

Randy McDonald

Coffee is a wonderful drug.

Martin Wisse

Cafeine withdrawal should not have such long term effects, surely? Are you sure you haven't got some semi-dormant illness going on here?

If not, just give up.

Andrew Reeves

When I go off coffee for three-ish weeks at the end of every semester, I usually find that I sleep for close to fourteen hours a day for the first week, but after that, things tend to get back to normal. Of course, having children, job, and all of those things make such an option a tad more difficult than it is for someone in my position.

All of which is to say that you have my condolences.

Brian DiNunno

Some of the easily available research (web ready, no library) seems to indicate that 2 weeks is a typical outer edge for caffeine withdrawal. The usual caveat of "although longer durations have been occasionally noted" is present.

Links:
http://www.acnp.org/G4/GN401000165/CH161.html
http://www.hopkinsmedicine.org/Press_releases/2004/09_29_04.html

I think you need to figure out if the coffee was doing bad things to you (sleep problems, stomach problems, migraines) ... the cure seems to be worse so far.

The comments to this entry are closed.